On the asymptotic properties of a nonparametric L_1-test statistic of homogeneity

Biau, G. and Györfi, László (2005) On the asymptotic properties of a nonparametric L_1-test statistic of homogeneity. IEEE TRANSACTIONS ON INFORMATION THEORY, 51 (11). pp. 3965-3973.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4027

Update Item Update Item